# SDR RAIA201201260001

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 27,967 hours, 24,302 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE FLIGHT CREW GOT A BLEED 2 LEAK INDICATION.  AIRCRAFT RETURNED TO LGA.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED BLEED DUCT O-RINGS.  SYSTEM OPS CHECK AND LEAK CHECKED GOOD.
